# SDR IPXA1667067

- Difficulty date: May 27, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587643
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, MCD FLOOR PANEL FOUND 2 CRACKS AND 5 DENT MARKS AT STA 1041 TO STA 1114, LBL 33 TO LBL 55.  MCD FLOOR PANEL FABRICATED IAW EO B767-5320-9693H AND INSTALL IAW AMM 53-01-06.
